| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A consumer had a cataract surgery done back in january of this year.The consumer had the company lens installed in both eyes with expectations to see much better and not to wear glasses probably.However, the consumer reported that the eye sight has been worse than it was before surgery.The consumer could barely drive at night and everything seemed lot darker.According to the consumer, there is no doubt that glasses would be needed in near future.According to the additional information received, the consumer started experiencing symptoms almost immediately after implantation.He was having hard time seeing.He was told that it could take up to six months for everything to get adjusted, so he thought to wait and see.The biggest problem he was having was driving at night, which was almost impossible and he also had a hard time seeing just about everything,.He could see better than before surgery.Also it seemed like everything was just a little darker, like wearing a cheap pair of sunglasses.The consumer had discussion with his eye care provider who had a hard time discerning his prescription and told him that the lenses that he had installed were probably not a good fit.There are two medical device reports associated with this patient.This report is associated with the right eye.
Event or Problem Description
The consumer reported that his vision continues to get worse.He still has poor vision.
Additional Manufacturer Narrative
Correction in d.4.Additional information provided in a.4., b.5., h.3.And h.11.The reporter indicated the implanting facility had been contacted with no resolution at this time.The reporter was encouraged to contact their surgeon or seek a second opinion.The reporter indicated they had a future appointment scheduled with the surgeon.The surgeon has not responded to requests for follow up information involving the patient.The file will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
The consumer's doctor reported that the consumer (patient) had been very unhappy with his vision quality from the beginning, describing glare that prevents him from driving at night, general darkening of his vision and blur at all distances.He had a refraction with a mild rx noted, which seemed insufficient to explain the significance of his complaints.His exam was unremarkable, with well centered intraocular lens (iol) and no other pathology of significance.According to the doctor's assessment, he simply is not tolerating the multifocal optics design, and they are now discussing the option of iol exchange for him.The doctor reports that there is simply nothing about the surgery or current exam that would relate to his postoperative struggles.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
Additional information has been provided in b.5.,d.6.A.,h.3., h.6., and h.11.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.